MathSciNet Relay Station
MathSciNet bibliographic data
MR1609028 (99c:58158) 58G18 (30D10 30E15 32F20 33E15)
Kamimoto, Joe On an integral of Hardy and Littlewood. Kyushu J. Math. 52 (1998), no. 1, 249–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement